# SDR 07FDEA03870

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655617923
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT NR 3 CUTOUT THRESHOLD SUPPORT CHANNEL, STA 1130 STR 26R IS CORRODED.  SUPPORT CHANNEL FOR NR 3 DOOR CUTOUT THRESHOLD IS REMOVED AND REPLACE ON WO NR 37678/N00602 ITEM 17 AND 18 ON JPF.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
